Observations on interpolation by total degree polynomials in two variables
Resumen: In contrast to the univariate case, interpolation with polynomials of a given maximal total degree is not always possible even if the number of interpolation points and the space dimension coincide. Due to that, numerous constructions for interpolation sets have been devised, the most popular ones being based on intersections of lines. In this paper, we study algebraic properties of some such interpolation configurations, namely the approaches by Radon–Berzolari and Chung–Yao. By means of proper H-bases for the vanishing ideal of the configuration, we derive properties of the matrix of first syzygies of this ideal that allow us to draw conclusions on the geometry of the point configuration.
Idioma: Inglés
DOI: 10.1007/s00365-017-9380-8
Año: 2017
Publicado en: CONSTRUCTIVE APPROXIMATION 47, 3 (2017), 373-389 [16 p.]
ISSN: 0176-4276

Factor impacto JCR: 0.827 (2017)
Categ. JCR: MATHEMATICS rank: 116 / 309 = 0.375 (2017) - Q2 - T2
Factor impacto SCIMAGO: 0.738 - Analysis (Q2) - Mathematics (miscellaneous) (Q2) - Computational Mathematics (Q2)

Financiación: info:eu-repo/grantAgreement/ES/MINECO-FEDER/MTM2015-65433-P
Tipo y forma: Article (PostPrint)
Área (Departamento): Área Matemática Aplicada (Dpto. Matemática Aplicada)

Rights Reserved All rights reserved by journal editor


Exportado de SIDERAL (2019-07-02-08:15:43)

Este artículo se encuentra en las siguientes colecciones:
Articles



 Record created 2019-07-02, last modified 2019-07-02


Postprint:
 PDF
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)